BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Finite affine algebras are fully dualizable

Participants in the publication
Wolfram Bentz (Author)
Pierre Gillibert (Author)
Luís Sequeira (Author)
Dep. Matemática
CEMAT-Ciências - Centro de Matemática Computacional e Estocástica-Ciências

Date of Publication
2017-09-00

Where published
Communications in Algebra

Publication Identifiers
ISSN - 0092-7872

Publisher
Informa UK Limited

Volume
46
Number
4

Starting page
1539
Last page
1553

Document Identifiers
DOI - https://doi.org/10.1080/00927872.2017.1350693
URL - http://dx.doi.org/10.1080/00927872.2017.1350693


Export

APA
Wolfram Bentz, Pierre Gillibert, Luís Sequeira, (2017). Finite affine algebras are fully dualizable. Communications in Algebra, 46, 1539-1553. ISSN 0092-7872. eISSN . http://dx.doi.org/10.1080/00927872.2017.1350693

IEEE
Wolfram Bentz, Pierre Gillibert, Luís Sequeira, "Finite affine algebras are fully dualizable" in Communications in Algebra, vol. 46, pp. 1539-1553, 2017. 10.1080/00927872.2017.1350693

BIBTEX
@article{38062, author = {Wolfram Bentz and Pierre Gillibert and Luís Sequeira}, title = {Finite affine algebras are fully dualizable}, journal = {Communications in Algebra}, year = 2017, pages = {1539-1553}, volume = 46 }